About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 521052, 8 pages
http://dx.doi.org/10.1155/2013/521052
Research Article

On Partial Complete Controllability of Semilinear Systems

Eastern Mediterranean University, Gazimagusa, North Cyprus, P.O. Box 95, Mersin 10, Turkey

Received 27 March 2013; Revised 28 May 2013; Accepted 11 June 2013

Academic Editor: Sakthivel Rathinasamy

Copyright © 2013 Agamirza E. Bashirov and Maher Jneid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Agamirza E. Bashirov and Maher Jneid, “On Partial Complete Controllability of Semilinear Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 521052, 8 pages, 2013. doi:10.1155/2013/521052